World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.

On the schematicness of some Ore polynomials of higher order generated by homogenous quadratic relations

    https://doi.org/10.1142/S021949882550207XCited by:1 (Source: Crossref)

    In this paper, we investigate the property of schematicness introduced by Van Oystaeyen and Willaert [F. Van Oystaeyen and L. Willaert, Grothendieck topology, coherent sheaves and Serre’s theorem for schematic algebras, J. Pure Appl. Algebra104(1–3) (1995) 109–122] in the setting of skew Ore polynomials of higher order generated by homogenous quadratic relations defined by Golovashkin and Maksimov [A. V. Golovashkin and V. M. Maksimov, Skew Ore polynomials of higher orders generated by homogeneous quadratic relations, Russian Math. Surveys53(2) (1998) 384–386]. We establish sufficient conditions to guarantee whether some of these algebras are schematic or not.

    Communicated by André Leroy

    Dedicated to the memory of Professor V. A. Artamonov

    AMSC: 14A22, 16U20, 16S36, 16S38, 16S80